OAW

A sharper energy method for the localization of the support to some stationary Schrodinger equations with a singular nonlinearity

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) A sharper energy method for the localization of the support to some stationary Schrodinger equations with a singular nonlinearity. Discrete and Continuous Dynamical Systems, vol. 34 (n° 9). pp. 3371-3382.

This is the latest version of this item.

[img]
Preview
Text
Download (373kB) | Preview
Official URL: http://tse-fr.eu/pub/28120

Abstract

We prove the compactness of the support of the solution of some stationary Schr\"odinger equations with a singular nonlinear order term. We present here a sharper version of some energy methods previously used in the literature and, in particular, by the authors.

Item Type: Article
Language: English
Date: March 2014
Refereed: Yes
Uncontrolled Keywords: Energy method, Schrödinger equation, Solutions with compact support
Subjects: B- ECONOMIE ET FINANCE
G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse, TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:43
Last Modified: 12 Mar 2018 11:15
OAI ID: oai:tse-fr.eu:28120
URI: http://publications.ut-capitole.fr/id/eprint/15884

Available Versions of this Item

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year